Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed periods after Copper T removal, rubella vaccination. When can i get pregnant?

I had my Copper T removed on July 2nd after 5 years of insertion. And Usually I get my periods every 24th day. (6 days early ). But this time it is now 30 days I havent yet got my periods and i removed my Copper T after 9 days of my cycle of 5 days completed. (I mean it is in the middle of 2 periods).My last period was on 18th June. I was supposed to get my next period on 12th July After that I had contact with my husband only once during my safe period. I had taken my Rubella vaccination on APril 29th. SO I am worried whether this delayed cycle is normal? and after rubella vaccination what is waiting period to get pregnant.? Please advice. Many Thanks
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
it is due to hormonal imbalance and also side effects of vaccination.if u take homeopathic medicine THUJA 10M POTENCY 10 PILLS AT BED TIME / week THEN TWO WEEKS AFTER PULSATILLA 10M 10 PILLS AT MORNING / WEEK your menstrual cycle regularised
Answered: Fri, 20 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor